| Model Number |
5530-G-309 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Loss of Range of Motion (2032); Ambulation or Postural Difficulties (2544)
| Date of Event |
10/01/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
This is for "lysis of adhesion" treatment in (b)(6) 2018.Patient had a primary left knee implant on (b)(6), 2018 and has been experiencing lack of rom and constant pain.Patient noted a small effusion that showed up on x-rays.(b)(6) 2018 patient was treated for "lysis of adhesion" for excessive scar tissue and had an aspiration on (b)(6), 2022.Patient is scheduled for a revision on (b)(6) 2022.Patient would like to know if implants are subject to a recall.
Additional Manufacturer Narrative
The following devices were also listed in this report: triathlon p/a cr beaded #4l; cat# 5517f401; lot# de22s tritanium bplate triathlon s3; cat# 5536b300; lot# ctd19812 tritanium patella-asymmetric; cat# 5552-l-320; lot# dkt6 it cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Reported event: an event regarding arthrofibrosis involving a triathlon insert was reported.The event was not confirmed.Method & results: -device evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device remained implanted.-clinician review: no medical records were received for review with a clinical consultant. -device history review: review of the device history records indicate the devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusion: the event could not be confirmed as insufficient information was provided.Further information such as return of the device, pre- and post-operative x-rays, primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.Patient would like to know if her implants were involved in a recall.A review indicated the devices are not part of a recall.No further investigation for this event is possible at this time.If additional information become available to indicate further evaluation is warranted, this record will be reopened.
Event or Problem Description
This pi is for "lysis of adhesion" treatment in (b)(6) 2018.Holistic reported event: patient had a primary left knee implant on (b)(6), 2018 and has been experiencing lack of rom and constant pain.Patient noted a small effusion that showed up on x-rays.(b)(6) 2018 patient was treated for "lysis of adhesion" for excessive scar tissue and had an aspiration on (b)(6), 2022.Patient is scheduled for a revision on (b)(6) 2022.Patient would like to know if implants are subject to a recall.Patient noted she will be consulting an attorney but has not retained an attorney yet.Update 3 may 23 (b)(6): patient confirmed revision surgery performed on (b)(6) 2022."i'm already doing much better.".